home > staff > Full teacher > Professor > Content Professor


ShichaoChen, male, born in June 1979, Professor of School of Mathematics and Statistics, Henan University, Distinguished Professor of the University, Master Tutor, majoring in Fundamental Mathematics, with research interests in Parsing and Combining Number Theory. His research work mainly includes the mathematical properties of the modular form and the partition function. He has published 21 papers  in international authoritative journals, presided over a National Natural Science Foundation Youth Project, a National Natural Science Foundation project and a youth junior teachers training program of Henan Province.

Education Experience
In June 2002, he graduated from Xinyang Normal University with a bachelor’s degree;
In June 2007, he graduated from Nanjing Normal University with a doctor’s degree;

Work Experiences
From June 2007 to now, he has worked at Henan University
From March 2015 to March 2016, he was a visiting scholar at the Department of Mathematics, Kenesaw State University, USA.

Representative Works
1. Zhu Cao and Shi-Chao Chen, On generalized Schur’s partitions, Int. J. Number Theory Vol. 13, No. 6 (2017) 1381–1391.
2. Shi-Chao Chen, Congruences and asymptotics of Andrews’ singular overpartitions, J. NumberTheory, 164 (2016), 343–358.
3.   Shi-Chao Chen,  M. Hirschhorn and J. Sellers,  Arithmetic properties of Andrews singular overpartitions,  Int. J. Number Theory, Vol. 11, No. 5 (2015) 1463–1476.
4.    Shi-Chao Chen,  Arithmetic properties of a partition pair function, Int. J. Number Theory, 10( 2014), 1583-1594.
5.     Shi-Chao Chen,  On the number of overpartitions into odd parts, Discrete Math., 325(2014), 32-37.
6.  Shi-Chao Chen,  On the coefficients of an eigenform, J. Number Theory, 137 (2014), 160-165.
7.  Shi-Chao Chen,  Congruences for a certain partition function,   Ann.  Comb.,  18(2014), 607-615.
8.  Shi-Chao Chen,  Ramanujan-type congruences for certain generating functions, Lith.  Math.  J., 53 ( 2013),  381-390.
9.  Shi-Chao Chen,  Congruences for t-core partition functions,  J. Number Theory, 133 (2013), 4036-4046.
10. Shi-Chao Chen,  Congruences for the number of  ktuple partitions with distinct even
parts, Discrete Math., 313 (2013) 1565-1568.
11.   Shi-Chao Chen and Hao Luo, Odd multiperfect numbers, Bull.  Aust.  Math.  Soc., 88(2013), 56-63.
12. Shi-Chao Chen,  Distribution of the coefficients of modular forms and the partition function, Arch.  Math., 98 (2012), 307-315.
13.  Shi-Chao Chen,  On the number of partitions with distinct even parts, Discrete Math., 311(2011), 940-943.
14.   Shi-Chao Chen and Hao Luo, Bounds for odd k perfect numbers,   Bull. Aust. Math. Soc., 84(2011), 475-480 .
15.   Shi-Chao Chen,  Congruences for r_s(n) ,  J. Number Theory, 130(2010), 2028-2032.
16.  Shi-Chao Chen,  Congruences for overpartition k-tuples, INTEGERS, 10(2010),  A40, 477-484.
17.  Shi-Chao Chen,  Arithmetical properties of the number of t-core partitions, Ramanujan  J., 18(2009) 103-112.


PreNews: Shouxin Chen

NextNews: Bai Yongqiang